Algebraically compact elements of JBW*-triples

Stachó, László Lajos and Isidro, José María: Algebraically compact elements of JBW*-triples. Acta scientiarum mathematicarum, (54) 1-2. pp. 171-190. (1990)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1990
Volume: 54
Number: 1-2
Page Range: pp. 171-190
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 190. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35

Actions (login required)

View Item View Item